MathSciNet Relay Station
MathSciNet bibliographic data
MR1885652 (2002k:53064) 53C21 (53C20)
Katz, Neil N.; Kondo, Kei Generalized space forms. Trans. Amer. Math. Soc. 354 (2002), no. 6, 2279–2284 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement